# SDR CA000222004

- Difficulty date: January 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Pilats PC1245
- Propeller: Hartzl HCE4A3A
- System (JASC): 6122 · Propeller Governor
- Part: Csd
- Part number: 8210137E
- Condition: Failed
- Location: Prop Governor
- Part time: 93 hours
- Component: Propeller Govern, Woodward
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WOULD NOT GO INTO REVERSE ON LANDING. PILOT ALSO REPORTED THAT THE PROP UNDER SPEED WARNING LIGHT CAME ON IN CLIMB OUT. THE PROP CSU WAS REPLACED.
